BibTeX record journals/tcs/GhassemiFM11

download as .bib file

@article{DBLP:journals/tcs/GhassemiFM11,
  author    = {Fatemeh Ghassemi and
               Wan Fokkink and
               Ali Movaghar},
  title     = {Verification of mobile ad hoc networks: An algebraic approach},
  journal   = {Theor. Comput. Sci.},
  volume    = {412},
  number    = {28},
  pages     = {3262--3282},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.tcs.2011.03.017},
  doi       = {10.1016/j.tcs.2011.03.017},
  timestamp = {Sat, 16 Sep 2017 12:03:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/GhassemiFM11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier